Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

 
 

 

A solution to the nonvanishing semicharacter extension problem


Author: Paul Hill
Journal: Proc. Amer. Math. Soc. 17 (1966), 1178-1182
MSC: Primary 20.90
DOI: https://doi.org/10.1090/S0002-9939-1966-0197596-4
MathSciNet review: 0197596
Full-text PDF

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

  • [1] W. W. Comfort and Paul Hill, On extending nonvanishing semicharacters, Proc. Amer. Math. Soc. 17 (1966), 936-941. MR 0194531 (33:2741)
  • [2] K. A. Ross, Extending characters on semigroups, Proc. Amer. Math. Soc. 12 (1961), 988-990. MR 0132793 (24:A2629)

Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 20.90

Retrieve articles in all journals with MSC: 20.90


Additional Information

DOI: https://doi.org/10.1090/S0002-9939-1966-0197596-4
Article copyright: © Copyright 1966 American Mathematical Society

American Mathematical Society